I've been on geodon for about 2 months now with a lot of messing around with dosage going up and down . .because it makes me really tired . . after awhile I noticed that my eyes were twitching really bad if I looked at something too long, tried concentrating or reading and it slowly got worse so my dose was lowered but it continued so lowered my dose myself and took myself off and slowly its stopping . . . . . . . anyone else have similar side affect ?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...